Alert archive / Arizona / Tornado Warnings in 2010
Tornado Warning 16, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this tornado warning at Oct 6, 2010, 9:00 AM MST for Coconino County, Yavapai County, Arizona. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2010, 9:00 AM MST (16:00 UTC)
- Expired
- Oct 6, 2010, 9:45 AM MST
- In force
- 45 min
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
Counties Coconino County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 92 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 4:07 AM MST | Severe Thunderstorm Watch | SPC | 6 hr |
| Oct 6, 6:51 AM MST | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 4.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
995 WFUS55 KFGZ 061600 TORFGZ AZC005-025-061645- /O.NEW.KFGZ.TO.W.0016.101006T1600Z-101006T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 AM MST WED OCT 6 2010 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA... EAST CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 945 AM MST * AT 858 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTHWEST OF PAGE SPRINGS...OR 8 MILES NORTHEAST OF COTTONWOOD... MOVING NORTH AT 45 MPH. * THE TORNADO WILL BE NEAR... PARKS BY 940 AM MST... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING FOR NORTHWESTERN ARIZONA. && LAT...LON 3532 11215 3529 11168 3474 11187 3475 11209 TIME...MOT...LOC 1600Z 183DEG 38KT 3487 11197 $$ RB
1 follow-up statement
236 WWUS55 KFGZ 061622 SVSFGZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 922 AM MST WED OCT 6 2010 AZC005-025-061645- /O.CON.KFGZ.TO.W.0016.000000T0000Z-101006T1645Z/ YAVAPAI AZ-COCONINO AZ- 922 AM MST WED OCT 6 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM MST FOR SOUTH CENTRAL COCONINO AND NORTHEASTERN YAVAPAI COUNTIES... AT 917 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 14 MILES SOUTHWEST OF MILEPOST 190 ON I-40...OR 13 MILES NORTH OF SEDONA...MOVING NORTH AT 40 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUT ARE NOT LIMITED TO... BELLEMONT... MILEPOSTS 180-190 ON I-40... FORT VALLEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING FOR NORTHWESTERN ARIZONA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING FOR NORTHEASTERN ARIZONA. && LAT...LON 3500 11201 3530 11190 3529 11168 3494 11180 TIME...MOT...LOC 1620Z 198DEG 36KT 3506 11187 $$ JVC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this tornado warning went out at Oct 6, 7:15 AM MST, 1 hour 45 minutes earlier.
Area forecast discussion, Oct 6, 7:15 AM MST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 715 AM MST WED OCT 6 2010...UPDATE .SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME STORMS MAY PRODUCE HEAVY RAIN AND HAIL. THE CURRENT LOW SHOULD CROSS THE NORTHLAND ON THURSDAY...BRINGING A SLIGHT CHANCE OF PRECIPITATION TO AND NORTH OF THE MOGOLLON RIM. FROM FRIDAY THROUGH SUNDAY...DRY WEATHER WILL PREVAIL WITH AFTERNOON TEMPS WARMING TO SEASONAL NORMALS. && .DISCUSSION... 715 AM UPDATE...TORNADO WATCH FOR COCONINO AND YAVAPAI COUNTIES UNTIL 11 AM MST... SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO AND GILA COUNTIES TODAY UNTIL 11 AM... IT HAS BEEN AN ACTIVE EARLY MORNING AS LINES OF THUNDERSTORMS CONTINUE TO DEVELOP ACROSS CENTRAL AND WESTERN AZ. WATER VAPOR SHOWS A BROAD LOW OVER SRN CALIFORNIA...AND A SMALL VORT MAX NEAR PARKER AZ MOVING NORTHWARD HELPING TO KICK OF THE CONVECTION. FOR TODAY...A SECOND VORT MAX SHOULD ROUND THE TROUGH AXIS AND MOVE THROUGH WESTERN AZ. OVERALL NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH EARLY AFTERNOON...WITH SOME STORMS PRODUCING HEAVY RAIN AND OR HAIL. DRIER AIR IS SHOWN TO MOVE INTO YAVAPAI COUNTY THIS AFTERNOON...AND WILL SHOW A DECREASING CHANCE OF STORMS THERE. LOOK FOR SOUTH WIND GUSTS IN THE 20 TO 30 MPH RANGE. FOR TONIGHT AND THURSDAY...PROGS ARE PRETTY AGGRESSIVE IN DRYING AND STABILIZING THE AIRMASS. GIVEN THE UPPER LOW IS STILL CROSSING THE NORTHLAND WITH SOME UPWARD MOTION AND WHAT WE HAVE SEEN OVER THE LAST 24 HOURS WE WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY AT THIS TIME FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO SOUTHWEST WIND GUSTS IN THE 20 TO 30 MPH RANGE. FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS. FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH MAX TEMPS WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY SURFACE WINDS. && .AVIATION...FOR THE 12Z PACKAGE...SCT TO NMRS SHRA/TSRA WILL CONTINUE MAINLY EAST OF A KGCN-KPRC LINE. LOCAL IFR CONDITIONS WITH HAIL AND WIND GUSTS IN EXCESS OF 40 KT ARE LIKELY NEAR STRONGER STORMS...OTHERWISE...NON-CONVECTIVE DAYTIME WINDS WILL BE SOUTH AT 15 TO 20 KTS GUSTING TO 30 KTS. PRECIPITATION COVERAGE DECREASING AFT 00Z THU. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. .FGZ WATCHES/WARNINGS/ADVISORIES... ...TORNADO WATCH FOR COCONINO AND YAVAPAI COUNTIES UNTIL 11 AM MST... ...SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO AND GILA COUNTIES TODAY UNTIL 11 AM... && PUBLIC......................DL AVIATION....................CLEMMONS VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 6, 7:20 AM MST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 720 AM MST WED OCT 6 2010 AZZ004>018-037>040-070715- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 720 AM MST WED OCT 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR YAVAPAI AND COCONINO COUNTIES UNTIL 11 AM MST. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NAVAJO COUNTY UNTIL 11 AM. A COLD LOW PRESSURE SYSTEM CENTERED OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG THUNDERSTORMS OVER WESTERN ARIZONA TODAY. STORMS SOHOULD WEAKEN THIS EVENING AND DECREASE IN COVERAGE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THIS IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF THE RIM THURSDAY...FOLLOWED BY DRY WEATHER THROUGH NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 6, 6:24 AM MST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
624 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM TORNADO BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ NWS OFFICE
&&
EVENT NUMBER FGZ1000203
DJOLocal storm report, Oct 6, 6:44 AM MST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
644 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND DMG BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ NWS EMPLOYEE
DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
TORNADO. TRAIN DERAILED AND TRUCKS OVERTURNED.
&&
EVENT NUMBER FGZ1000204
DJOLocal storm report, Oct 6, 8:26 AM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
826 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TORNADO 2 NE BELLEMONT 35.25N 111.79W
10/06/2010 COCONINO AZ PARK SERVICE
NUMEROUS TREES DOWN SOUTHWEST OF WING
MOUNTAIN...INCUNJUNTION WITH A TORNADIC THUNDERSTORM.
&&
EVENT NUMBER FGZ1000205
BAKLocal storm report, Oct 6, 8:49 AM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
849 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL CORNVILLE 34.72N 111.91W
10/06/2010 E1.00 INCH YAVAPAI AZ TRAINED SPOTTER
&&
EVENT NUMBER FGZ1000206
041Local storm report, Oct 6, 8:51 AM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
851 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG 13 NW FLAGSTAFF 35.32N 111.78W
10/06/2010 COCONINO AZ NWS EMPLOYEE
TREES ACROSS HIGHWAY 180 AT MM 230.
&&
EVENT NUMBER FGZ1000207
041Local storm report, Oct 6, 9:00 AM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
900 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND DMG BELLEMONT 35.23N 111.82W
10/06/2010 COCONINO AZ NWS EMPLOYEE
DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.
&&
CORRECTED REMARKS
EVENT NUMBER FGZ1000204
BAKThe office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:26 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 19 min |
| Oct 5, 9:57 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 18 min |
| Oct 5, 10:40 PM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 5, 11:04 PM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 6, 12:34 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila | 26 min |
| Oct 6, 1:08 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Yavapai | 22 min |
| Oct 6, 1:33 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Yavapai | 12 min |
| Oct 6, 1:58 AM MST | Tornado Warning | FGZ | Coconino, Gila | 17 min |
| Oct 6, 2:17 AM MST | Areal Flood Advisory | FGZ | Coconino | 118 min |
| Oct 6, 3:40 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 35 min |
| Oct 6, 4:00 AM MST | Tornado Warning | FGZ | Yavapai | 45 min |
| Oct 6, 4:38 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 37 min |
| Oct 6, 5:07 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 38 min |
| Oct 6, 5:30 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 5:59 AM MST | Tornado Warning | FGZ | Coconino | 46 min |
| Oct 6, 6:36 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 39 min |
| Oct 6, 6:53 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 22 min |
| Oct 6, 6:58 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 32 min |
| Oct 6, 7:18 AM MST | Tornado Warning | FGZ | Coconino | 27 min |
| Oct 6, 7:31 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 7:33 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 27 min |
| Oct 6, 7:42 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 33 min |
| Oct 6, 7:46 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 8:06 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 24 min |
| Oct 6, 8:06 AM MST | Tornado Warning | FGZ | Coconino | 39 min |
| Oct 6, 8:14 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 46 min |
| Oct 6, 8:19 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 26 min |
| Oct 6, 8:19 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 26 min |
| Oct 6, 8:29 AM MST | Tornado Warning | FGZ | Yavapai | 46 min |
| Oct 6, 8:32 AM MST | Tornado Warning | FGZ | Yavapai | 28 min |
| Oct 6, 8:49 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 26 min |
| Oct 6, 8:53 AM MST | Tornado Warning | FGZ | Coconino | 37 min |
| Oct 6, 9:05 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 25 min |
| Oct 6, 9:25 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 35 min |
| Oct 6, 9:30 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 9:43 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 32 min |
| Oct 6, 10:00 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 45 min |
| Oct 6, 10:08 AM MST | Flash Flood Warning | FGZ | Coconino | 3 hr |
| Oct 6, 10:13 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 62 min |
| Oct 6, 10:14 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 46 min |
| Oct 6, 10:32 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 43 min |
| Oct 6, 10:35 AM MST | Tornado Warning | FGZ | Yavapai | 40 min |
| Oct 6, 10:51 AM MST | Tornado Warning | FGZ | Coconino | 39 min |
| Oct 6, 11:01 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 29 min |
| Oct 6, 11:15 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 11:24 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 41 min |
| Oct 6, 11:29 AM MST | Tornado Warning | FGZ | Coconino | 31 min |
| Oct 6, 11:34 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 26 min |
| Oct 6, 12:01 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 12:09 PM MST | Tornado Warning | FGZ | Coconino | 36 min |
| Oct 6, 12:11 PM MST | Tornado Warning | FGZ | Coconino | 34 min |
| Oct 6, 12:16 PM MST | Tornado Warning | FGZ | Coconino, Yavapai | 29 min |
| Oct 6, 12:47 PM MST | Tornado Warning | FGZ | Coconino | 16 min |
| Oct 6, 1:15 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 31 min |
| Oct 6, 1:17 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 43 min |
| Oct 6, 1:39 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 36 min |
| Oct 6, 2:03 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 19 min |
| Oct 6, 2:16 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 14 min |
Nearby
Tornado Warnings in Arizona, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.